Mucosta Hyperkalaemia Side Effect Reports
The following Mucosta Hyperkalaemia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hyperkalaemia, can occur, and what you can do about them.
A side effect could appear soon after you start Mucosta or it might take time to develop.
|Platelet Count Increased, Hyperkalaemia, White Blood Cell Count Increased|
This Hyperkalaemia side effect was reported by a physician from JP. A 61-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mucosta (dosage: 100 Mg, Uid/qd), which was started on Feb 20, 2012. Concurrently used drugs:
|Hyperkalaemia, Renal Impairment, Atrioventricular Block Complete|
This Hyperkalaemia Mucosta side effect was reported by a physician from JAPAN on Oct 25, 2011. A Female , 84 years of age, was treated with Mucosta. The patient presented the following health conditions:
|Hyperkalaemia, Atrioventricular Block Complete|
This is a Mucosta side effect report of a 84-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Mucosta (dosage:Unk, start time: Jan 01, 2009), combined with:
Mucosta Hyperkalaemia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Mucosta Hyperkalaemia Reviews
|Mon, 03 May 2010|
|what is the nursing responsibilities of Mucosta?|
|Fri, 13 May 2011|
|Mucosta is the real protection for GI because its enhanced natural protection for GI, which is Mucosal GI Prostaglandin Endogen,,|
|Wed, 23 Feb 2011|
|my stomach kinda hurts|
|Fri, 08 Apr 2011|
|stomach severe pain|
|Sun, 19 Feb 2012|
|I had eperienced stomach discomfort for the past few weeks and had rashes in tounge also. My doctor prescribed me with Rabegen.On consuming this tablet i have eperienced muscle pain and feverish. Is this a side effect? can i continue with this drug or should i stop this atonce?please help me.....Ramesh|